Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pressure and pain on penis tip. On androgel. Will I be okay?

I have a slight pressure and pain issue at the tip of my penis . I ve recently started Androgel and wonder if this is my prostate ....or if I got soap in my urethra ....although the feeling has been for two days. I don t feel any more or less pain when peeing and I m not sore to the touch. I ve started drinking tons of cranberry juice if this is an infection. Any thoughts?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Good day!

I would like to know how old are you? If you are age 45 and above it could be a prostate problem. Symptoms of prostate problems are urinary frequency, urinary urgency, weak stream and frequent urination at night.

I would suggest getting a urinalysis to rule out infection. Androgel can cause an increase in prostate size and may aggravate prostate symptoms. Did you seek Urologist clearance prior to starting Androgel?

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: I would gladly help you. Best wishes.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor